# SDR 021407N605CS1

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N605CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800001
- Aircraft time: 2,301 hours, 1,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH, AFTER SELECTING GEAR EXTEND, THE RT MAIN GEAR DOWN INDICATION FAILED TO ILLUMINATE AND THE GEAR UNLOCK LIGHT REMAINED ILLUMINATED. CREW EXECUTED A GO AROUND AND FOLLOWED AFM GEAR EXTEND EMERGENCY PROCEDURES. THE MANUAL MAIN GEAR RELEASE WAS PULLED AND GEAR WAS BLOWN DOWN WITH EMERGENCY GEAR BOTTLE. THE GEAR UNLOCK AND RT MAIN GREEN LIGHT WERE NOT AFFECTED BY THIS ACTION. AFTER A SHORT TIME, THE RT MAIN GEAR GREEN DOWN LIGHT DID ILLUMINATE AND THE UNLOCK LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT IS IN MAINTENANCE AT THIS TIME.
